# SDR BSY2002F00021

- Difficulty date: September 10, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N3590D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052144
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Magneto
- Part number: 1068291018
- Part serial: GO1CA078
- Condition: Defective
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE STARTED RUNNING ROUGH.  REMOVED AND REPLACED DEFECTIVE MAGNETO OPS CHECKS GOOD.
